On some types of isoparametric hypersurfaces in spheres. I. (English) Zbl 0359.53011


53C40 Global submanifolds
53C30 Differential geometry of homogeneous manifolds
Full Text: DOI


[1] M. F. ATIYAH, R. BOTT AND A. SHAPIRO, Clifford modules, Topology 3, Suppl. 1 (1964), 3-38. · Zbl 0146.19001 · doi:10.1016/0040-9383(64)90003-5
[2] E. CARTAN, Families des surfaces isoparametrique des les espaces courbure constante, Annali di Mat. 17 (1938), 177-191. Zentralblatt MATH: · Zbl 0020.06505 · doi:10.1007/BF02410700
[3] E. CARTAN, Sur des families remarquables d’hypersurfaces isoparametriques dans le espaces spheriques, Math. Zeit. 45 (1939), 335-367. Zentralblatt MATH: · Zbl 0021.15603 · doi:10.1007/BF01580289
[4] W. Y. HSIANG AND H. B. LAWSON, Minimal submanifolds of low cohomogeneity, J. Diff. Geom. 5 (1971), 1-38. · Zbl 0219.53045
[5] H. F. MUNZNER, Isoparametrische Hyperflache in Spharen, · Zbl 0417.53030 · doi:10.1007/BF01420281
[6] R. TAKAGI, A class of hypersurfaces with constant principal curvatures in a sphere, · Zbl 0337.53003
[7] R. TAKAGI AND T. TAKAHASHI, On the principal curvatures of homogeneous hypersurface in a sphere, Diff. Geom. in honor of K. Yano, Kinokuniya, Tokyo, 1972, 469-481. · Zbl 0244.53042
[8] A. WEIL, Algebras with involutions and the classical groups, J. Indian Math. Soc. 2 (1960), 589-623. · Zbl 0109.02101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.